# SDR BSYA2011026

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 18,196 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING MLS PILOT COULD NOT GET THE GEAR UP, LANDED AT 1S3 AIRPORT.  GOT A FERRY PERMIT AND FERRIED AIRCRAFT BACK TO BIL.  MAINTENANCE FOUND BROKEN WIRE GOING TO LANDING GEAR SQUAT SWITCH.  REPAIRED BROKEN WIRE, OPS CHECKS GOOD.
